Characterization theorem for best polynomial spline approximation with free knots, variable degree and fixed tails

Crouzeix, Jean-Pierre, Sukhorukova, Nadezda and Ugon, Julien 2017, Characterization theorem for best polynomial spline approximation with free knots, variable degree and fixed tails, Journal of optimization theory and applications, vol. 172, no. 3, pp. 950-964, doi: 10.1007/s10957-016-1048-1.

Attached Files
Name Description MIMEType Size Downloads

Title Characterization theorem for best polynomial spline approximation with free knots, variable degree and fixed tails
Author(s) Crouzeix, Jean-Pierre
Sukhorukova, Nadezda
Ugon, Julien
Journal name Journal of optimization theory and applications
Volume number 172
Issue number 3
Start page 950
End page 964
Total pages 15
Publisher Springer
Place of publication New York, N.Y.
Publication date 2017-03
ISSN 0022-3239
1573-2878
Keyword(s) Polynomial splines
Chebyshev approximation
Free knots
Quasidifferential
Best approximation conditions
Science & Technology
Technology
Physical Sciences
Operations Research & Management Science
Mathematics, Applied
Mathematics
UNIFORM APPROXIMATION
Language eng
DOI 10.1007/s10957-016-1048-1
Field of Research 0102 Applied Mathematics
0103 Numerical And Computational Mathematics
0906 Electrical And Electronic Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2017, Springer Science+Business Media New York
Persistent URL http://hdl.handle.net/10536/DRO/DU:30105975

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 37 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 16 Apr 2018, 15:14:59 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.